Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 1, pp. 179-188 (2003)
On Matrix Rings over Unit-Regular Rings
Tsan-Ming Lok and K. P. ShumDepartment of Mathematics, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong, China (SAR); e-mail: email@example.com
Abstract: In this paper, we prove that a unit-regular ring $R$ is isomorphic to a Busque ring $S$ if its matrix rings $M_n (R)$ and $M_n (S)$ are isomorphic. This gives a partial answer to a matrix isomorphism question for unit-regular rings proposed in the text of K. Goodearl.
Keywords: unit-regular rings; directly finite $\aleph_0$-continuous regular rings; Replacement Lemma
Classification (MSC2000): 16A30
Full text of the article:
Electronic version published on: 3 Apr 2003. This page was last modified: 4 May 2006.